MathSciNet Relay Station
MathSciNet bibliographic data
MR2823026 (2012d:15027) 15A18 (15A15)
Kwong, Man Kam; Zettl, Anton New proofs and extensions of Sylvester's and Johnson's inertia theorems to non-Hermitian matrices. Proc. Amer. Math. Soc. 139 (2011), no. 11, 3795–3806.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement